# SDR SWIA200516282

- Difficulty date: November 8, 2005
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 8,411 hours, 7,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR RT SUPPORT FITTING FS 460 RBL 9.0 CRACKED, ITEM FOUND AT C CHECK INSPECTION.  REPLACED FITTING IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-23-00, 51-21-11.
